Ueber Systeme von Kegelschnitten.

E. Study

Mathematische Annalen (1892)

  • Volume: 40, page 563-578
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Study, E.. "Ueber Systeme von Kegelschnitten.." Mathematische Annalen 40 (1892): 563-578. <http://eudml.org/doc/157606>.

author = {Study, E.},
journal = {Mathematische Annalen},
language = {ger},
pages = {563-578},
title = {Ueber Systeme von Kegelschnitten.},
url = {http://eudml.org/doc/157606},
volume = {40},
year = {1892},

AU - Study, E.
TI - Ueber Systeme von Kegelschnitten.
JO - Mathematische Annalen
PY - 1892
VL - 40
SP - 563
EP - 578
LA - ger
UR - http://eudml.org/doc/157606
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.